MATHEMATICA BOHEMICA, Vol. 124, No. 1, pp. 67-76 (1999)

On one-sided estimates for row-finite systems of ordinary differential equations

Gerd Herzog

Gerd Herzog, Mathematisches Institut I, Universität Karlsruhe, D-76128 Karlsruhe, Germany, e-mail:

Abstract: We prove an existence and uniqueness theorem for row-finite initial value problems. The right-hand side of the differential equation is supposed to satisfy a one-sided matrix Lipschitz condition with a quasimonotone row-finite matrix which has an at most countable spectrum.

Keywords: Fréchet spaces, row-finite systems, one-sided estimates, row-finite matrices

Classification (MSC2000): 34G20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition